[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] scarring at infusion sites

> I'm a new pumper (only 6 weeks) and I'm having a problem with
> scarring at my infusion sites.  I'm using a Disetronic pump with
> Comfort/Sof-set infusion sets (teflon catheter).  I am changing my
> sites every 3 days.  I've always scarred fairly easily, but I'm
> still surprised at this.  I've got a scar from every single infusion
> site I've used since I started using the pump--most are just
> increased pigmentation at the catheter site, but some are slightly
> raised.  My endo suggested that I might have a sensitivity to the
> teflon in the catheter

Couple of other "maybe's". Several list members have reported success 
by changing from one type of set to another i.e. 
SofSet->Tender/Sil/Comfort set or visa-versa. Second, don't discount 
that you may be sensitive to the insulin you are using. This is not 
uncommon for Humalog users. Consider switching to Velosulin for a 
couple of weeks to see if the problem goes away. Whatever you try, 
only do one thing at a time so you are sure of the solution if there 
is change.

email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml